# SDR DALA2025052804100

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 95,014 hours, 12,496 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 EMERGENCY PATH LIGHTS INOP AT ROW 51-51J/H. CORRECTIVE ACTION: WIRED PULLED FROM CONNECTOR RE-TERMINATED WIRES PER A330 WIRING MANUAL 33-52. OPS CKS GOOD. (7478714)
